Women's Health Community
UTI and after effects
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences: medical conditions, general health, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

UTI and after effects

I have no idea what's going on and just hoping someone can help. A little less than a month ago I got a Urinary Tract Infection for the first time. I went to the doctor and go the antibiotics and it cleared up within a week or so. Well now it's very irriated down there, I'm red and swollen and I don't know what's going on.....I don't know if this is related to the UTI but I just hope someone knows what this is.....

Thanks in Advance
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
You need to go back to the doctor for treatment ASAP.
Blank
Avatar_n_tn
I had a similar situation and found out i also had a yeast infection. The doctor can tell almost immediately if thats what it is and treatment is very easy as well.
Blank
326352_tn?1310997895
Sounds like a yeast infection...monistat and yogurt.  Antibiotics are known for causing yeast infections.  I think there is an OTC test for it now.
Blank
Post a Comment
To
Recent Activity
12940884_tn?1454283997
Blank
Belle313 commented on LandM2009's status
2 hrs ago
12940884_tn?1454283997
Blank
Belle313 commented on VICourageous's status
2 hrs ago
12940884_tn?1454283997
Blank
Belle313 commented on heather727's status
2 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Avatar_universal
Blank
Tucson, AZ
Avatar_universal
Blank
134578_tn?1446090952
Blank
136956_tn?1425609872
Blank
Mississauga, ON
973741_tn?1342346373
Blank
4851940_tn?1385441629
Blank
United Kingdom
Women's Health Community Resources